# SDR REXA2022011900099

- Difficulty date: November 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341533
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT F.S.280 3 ANGLES ARE BENT AND HAVE ELONGATED HOLES LOCATED LBL 33, LBL 17.46 AND LBL 26.	REMOVED DAMAGED LBL 33 ANGLE AT F.S.280 AND INSTALLED NEW SERVICABLE ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01.
